Advertisement

 

doctorslounge.com

 
Powered by
Careerbuilder

 

                    Home  |  Forums  |  Humor  |  Advertising  |  Contact
   Ask a Doctor

   News via RSS

   Newsletter

   Home

   News

   Conferences

   CME

   Forum Archives

   Diseases

   Symptoms

   Labs

   Procedures

   Drugs

   Links

advertisement.gif (61x7 -- 0 bytes)

   Specialties

   Cardiology

   Dermatology

   Endocrinology

   Fertility

   Gastroenterology

   Gynecology

   Hematology

   Infections

   Nephrology

   Neurology

   Oncology

   Orthopedics

   Pediatrics

   Pharmacy

   Primary Care

   Psychiatry

   Pulmonology

   Rheumatology

   Surgery

   Urology

   Other Sections

   Membership

   Research Tools

   Medical Tutorials

   Medical Software

     
 
 

 Headlines:

 
 
 

The Doctors Lounge - Primary Care Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Primary Care Answers List

Forum Name: Ear Nose and Throat

Question: please help


mezza - Sun Aug 22, 2004 1:52 am

I have benn getting very dizzy in the head and felling very larthargic for bout 8 weeks now and I have been to 3 differnet doctors and one told me that I had a virus and the other told me that I was fine and the other told me that I have glandjalarfever, I am sick of it my head just feels so different hard to explain the feeling. the docter said there is nothing he can do I just have to rest. I cant even work cause every little thing I do makes me feel funny in the head . I have thrown up every now and then and occasionall diahear, they told me to just eat heaps of fruit and water, and glucose, is there any thing I can do to make me better


thanks for yuor help
Dr. Yasser Mokhtar - Sun Aug 22, 2004 3:28 pm

Dear Mezza,

This sounds like a virus that might have affected your middle ear. Being dizzy is the main sympom. The symptoms are related to slight increase in the fluid inside the middle ear giving rise to these symptoms. This is an entity that is not easy to deal with sometimes.

There are medications that can be offered to help with the dizziness but they do not help in some cases.

It is going to take a while to get over it.

Thank you very much for using our website http://doctorslounge. com and I hope that this information helped.

Yasser Mokhtar, M. D.

Check a doctor's response to similar questions

send to a friend

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a doctor or a nurse?

Do you want to join the Doctors Lounge online medical community?

Participate in editorial activities (publish, peer review, edit) and give a helping hand to the largest online community of patients.

Click on the link below to see the requirements:

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright 2001-2007 The Doctors Lounge. All rights reserved.